# SDR SIMA20140909007

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 35,202 hours, 31,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS CABIN DOOR HARD TO OPEN.  IT MUST BE LIFTED TO GET IT TO SWING OPEN.  COMPLIED WITH ETN EM-52-013R1 MAIN SIDE DOOR HINGE ADJUSTMENT.
